Topical corticosteroids withdrawal (sometimes called “topical steroid addiction” or “Red Skin Syndrome”) appears to be a clinical adverse effect that can occur when topical corticosteroids are inappropriately used or overused, then stopped. It can result from prolonged, frequent, and inappropriate use of moderate to high potency topical corticosteroids, especially on the face and genital area, but is not limited to these criteria. In reviewing the studies that were used for the systematic review, it is thought that adult women who blush easily are a population particularly at risk. Very few cases have been reported in children, but no large-scale studies have attempted to quantify the incidence. Thus, continued vigilance and adherence to a safe, long-term treatment plan developed in conjunction with your dermatology provider is advised.
Bentonite clay!!! Aztec Indian Healing Clay! Bathe in it for 1-2 hours, facial/hand masks for 30mins, drink two cups of it daily. It is helping me so much with my tsw journey I can not stress how powerful this thing is in helping my body detox from the many years of corticosteroid usage! Please help me spread this message to all TSW sufferers, we should not have to go through the hell that this sickness inflicts on us mentally, physically, and spiritually. Dead sea salt baths mixed with a cup of bentonite clay is double the effective!! Spread the word and do more research if you do not believe me!